# SDR VNFR20121204001

- Difficulty date: May 10, 2012
- Submitted: December 4, 2012
- Operation: General aviation
- Aircraft: N799ME
- Make and model: Columb LC41550FG400
- Aircraft serial: 41716
- Aircraft time: 608 hours
- Engine: Cont TSIO550C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: 654321REVB
- Part serial: IGI380012
- Condition: Cracked
- Location: Zone 400
- Part time: 608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK NOTED ABOVE WASTEGATE - OTBD SIDE OF TRANSITION.
